FIND THE ANSWERS

Burning sensitive mouth after finishing a course of antibiotics?

Answer this question

  • Burning sensitive mouth after finishing a course of antibiotics?


Answers

Answer #1 | 19/12 2013 16:52
It probably is thrush. Eat some yogurt.
Positive: 47 %
Answer #2 | 19/12 2013 17:04
Could be thrush. Go back and see your doctor
Positive: 41 %

Possible answer

This is because antibiotics can kill large numbers of the ... of dehydration — a very dry mouth, ... tract may be unusually sensitive to them for a ...
Read more
Positive: 47 %
Burning Sensation/Sensitive ... Burning mouth ... Anyways I keep a small piece of clove to cope with this problem everyday in my mouth and after ...
Read more
Positive: 42 %
... Antibiotic side effects and ... active long after being excreted. At present, antibiotics make a ... mouth ulcers, sensitive teeth and ...
Read more
Positive: 28 %
... even a single course of antibiotics can permanently ... lozenge mints and mouth washes that ... movements and sensitive skin. After ...
Read more
Positive: 5 %

Show more results

Anonymous57451
Login to your account
Create new account